# SDR NOCA03509

- Difficulty date: June 8, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N764NA
- Make and model: Boeing 767328
- Aircraft serial: 27135
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 210013
- Part serial: NSN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH AT F/A PANEL AT DOOR L-1 INOP.  LIGHT STAYS ON WITH SWITCH IN OFF POSITION.  REMOVED AND REPLACED EMERGENCY LIGHT SWITCH AT L-1 F/A PANEL AS PER THE WDM 33-51-11.   ACCOMPLISHED SYSTEM OPERATION CHECK AS PER THE AMM 33-51-00.  ALL CHECKS OK.
